YB
BannerBanner

Needing to reduce your dose?

Author
NuttySS
Olympian Member
  • Total Posts : 873
  • Reward points: 2944
  • Joined: 2012/09/14 20:50:22
  • Status: offline
2015/01/24 17:21:17 (permalink)
0

Needing to reduce your dose?

As title, have you ever played with your dose of any gear by increasing it and found it just too much?  If so what did you find too much for you in terms of sides?
 
I recently went onto 750mg test per week up from 500mg, initially felt amazing but not for long.  Ended up feeling mega chemically inbalanced and a v.angry t**t indeed and just a bit 'off' i.e not myself.
 
I've dropped it back down and feel 100% better!
#1

1 Reply Related Threads

    n i n j a
    Pro-Member
    • Total Posts : 16638
    • Reward points: 10242
    • Joined: 2004/05/28 08:59:43
    • Location: Scotland
    • Status: offline
    Re: Needing to reduce your dose? 2015/01/25 15:15:29 (permalink)
    0
    i find that anything above 500mg test ew or 30mg dbol ed just gives me bloat and gyno but no real additional gains
     
    any deca above 200mg ew turns me into a water balloon
     
    tren enan above 1g per week turns me into a nutter, you looking at me? you LOOKING AT MEEE? WHO THE FUC ARE YOU LOOKING AT CAAAAANT
     
    ninja

    AKA theweeninjaguy.  8 st 2 lb when I joined this site, I’ve gained 7 stone + since then. 
    #2
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5